# SDR USAA2013052400031

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -LEVEL 2 GALVANIC CORROSION ON OTBD FLOORBEAM COUPLING AT FR66, Y1225. REPLACED OTBD FLOORBEAM COUPLING AT FR66, Y1225 IAW SRM 51-72-11 AND DWG D53472780.
